The pattern calculus for tensor operators in quantum groups

Gould, Mark and Biedenharn, L. C. (1992) The pattern calculus for tensor operators in quantum groups. Journal of Mathematical Physics, 33 11: 3613-3635. doi:10.1063/1.529909

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ299671_OA.pdf Full text (open access) application/pdf 2.30MB 0

Author Gould, Mark
Biedenharn, L. C.
Title The pattern calculus for tensor operators in quantum groups
Journal name Journal of Mathematical Physics   Check publisher's open access policy
ISSN 0022-2488
1089-7658
Publication date 1992-11
Sub-type Article (original research)
DOI 10.1063/1.529909
Open Access Status File (Publisher version)
Volume 33
Issue 11
Start page 3613
End page 3635
Total pages 23
Place of publication Melville, NY United States
Publisher AIP Publishing
Language eng
Formatted abstract
An explicit algebraic evaluation is given for all qÔÇÉtensor operators (with unit norm) belonging to the quantum group U q ( u(n)) and having extremal operator shift patterns acting on arbitrary U q ( u(n)) irreps. These rather complicated results are shown to be easily comprehensible in terms of a diagrammatic calculus of patterns. A more conceptual derivation of these results is discussed using fundamental properties of the q−6j coefficients.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 13 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 10 May 2013, 18:17:06 EST by System User on behalf of School of Mathematics & Physics